MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Percuflex; catheter, biliary, diagnostic

BOSTON SCIENTIFIC CORPORATION Percuflex; catheter, biliary, diagnostic
Model Number M0061453520
Medical Device Problem Codes Difficult to Advance (2920); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the procedure, a ureteral stent was placed and has a significant resistance and could not be advanced, it was found that both end of the stent was deformed and prolonged the placement process as one stent had to be replaced during the procedure.This resulted in an extended surgical duration and may have caused abrasions to the ureteral mucosa.The procedure was completed with another of the same device.
 
Additional Manufacturer Narrative
Block h6: device code a0406 captures the reportable event of stent material deformation.

Brand Name
Percuflex
Common Device Name
catheter, biliary, diagnostic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50942138
Report Number2124215-2026-51903
Device Sequence Number9498688
Product Code FAD
UDI-Device Identifier08714729040279
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K834468
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061453520
Device Catalogue Number145-352
Device Lot Number0037662636
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured10/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexFemale